# SDR DALA2021092705809

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,826 hours, 41,349 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 LT WING SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: FOUND LT OVERWING SLIDE DOOR OPENED. HANDLE AND DOOR RESET AND SECURED IAW AMM B757 25-65. (8018442)
